Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Streamline diffusion methods for the incompressible Euler and Navier-Stokes equations

Authors: Claes Johnson and Jukka Saranen
Journal: Math. Comp. 47 (1986), 1-18
MSC: Primary 65N30; Secondary 76-08, 76D05
MathSciNet review: 842120
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We present and analyze extensions of the streamline diffusion finite element method to the time-dependent two-dimensional Navier-Stokes equations for an incompressible fluid in the case of high Reynolds numbers. The limit case with zero viscosity, the Euler equations, is also considered.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65N30, 76-08, 76D05

Retrieve articles in all journals with MSC: 65N30, 76-08, 76D05

Additional Information

Keywords: Finite element method, incompressible flow, time-dependent, high Reynolds number
Article copyright: © Copyright 1986 American Mathematical Society